# SDR HEEA060059

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7630103902102
- Condition: Malfunctioned
- Location: Servo System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR HAS LOTS OF BACKLASH ON SHAFT.
